# SDR ANCF20232811035

- Difficulty date: November 23, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N762AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8889
- Aircraft time: 12,364 hours, 3,708 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 10,574 hours, 3,021 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAKE OFF AND CLIMB ECAM "DOOR AFT CARGO APPEARED.   DUE TO MCC REQUEST PERFORM DOWNLOADING OF THE CVR DATA AND READOUT PROCEDURE OF THE DFDR.  DUE TO FLIGHT RETURN MCC REQUEST W/O 17347755 PERFORM INSPECTION OF LOAD REPORT 15 HARD OVERWEIGHT LANDING SUSPECT.   WO 17'347'755 IAW TSM 32-31-00-810-831-A THE PROX SWITH IN AFT CARGO COMP DOOR WAS REPLACED IAW AMM 52-71-12-000/400-001-A.  OPERATIONAL TEST WAS SATISFACTORY IAW AMM SUBTASK 52-71-12-720-050-B REV 66 REV.  DOWNLOADING OF THE CVR COCKPIT VOICE RECORDER ON BOARD WAS PERFORMED IAW AMM 23-71-00-600-802-A02. AND READOUT PROCEDURE OF THE DIGITAL FLIGHT RECORDER WAS PERFORMED IAW AMM 31-33-00-710-009-A REV 66 REV. DATE: 01.NOV.2023 SHAREPOINT WAS UPLOAD.  IAW TSM 05-50-00-810-802-A AND AMM 05-51-11-200-004-B THERE IS NO FLIGHT CREW REPORT AND THERE IS NO MAINTENANCE ACTION ARE NECESSARY. THE LOAD REPORT IS MANUAL WAS FOUND IN NORMAL CONDITION. REV 66 REV.
